# SDR 2025FA0000632

- Difficulty date: September 9, 2025
- Submitted: September 9, 2025
- Operation: General aviation
- Aircraft: N747US
- Make and model: Boeing 747-8
- Aircraft serial: 40905
- Aircraft time: 25,860 hours, 2,808 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Multiple Fail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED GENERAL VISUAL INSPECTIONS OF STINGER SPLICE JOINTS ON AIRCRAFT. THESE LOCATIONS FALL OUTSIDE OF THOSE CURRENTLY IDENTIFIED BY AD’S AND SB’S FOR INSPECTION. IDENTIFIED THE FOLLOWING STRINGER CRACKS: STA 1000: S-2L, S-2AL, S-13R STA 1480: S-14R, S-19L STA 2484: S-15L, S-16L, S-20L, S-15R, S-16R, S-18R, S-19R, S-20R
